# SDR SIMA200525225

- Difficulty date: September 8, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70414
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLT - FLT 4892 - DURING PREFLIGHT, EMERGENCY LIGHT FROM ROW 7 FORWARD FAILED TO ILLUMINATE.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY IAW EMB AMM 33-50-04.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
